# SDR C1HA200197005

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 8938
- Condition: Discharged
- Location: Aft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-2, L-2 and aft entry door emergency exit identifiers inop.ACTION TAKEN:Removed and replaced battery pack ops check normal.
